American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32M15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 67 found      Go to page: 1 2 3

[1] Aeryeong Seo. Proper holomorphic polynomial maps between bounded symmetric domains of classical type. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Sui-Chung Ng. On proper holomorphic mappings among irreducible bounded symmetric domains of rank at least $2$. Proc. Amer. Math. Soc. 143 (2015) 219-225.
Abstract, references, and article information   
View Article: PDF

[3] Miroslav Engliš and Harald Upmeier. Asymptotic expansions for Toeplitz operators on symmetric spaces of general type. Trans. Amer. Math. Soc. 367 (2015) 423-476.
Abstract, references, and article information   
View Article: PDF

[4] Mark Green and Phillip Griffiths. On the differential equations satisfied by certain Harish-Chandra modules. Contemporary Mathematics 608 (2014) 85-141.
Book volume table of contents   
View Article: PDF

[5] Benjamin Schwarz and Henrik Seppänen. Symplectic branching laws and Hermitian symmetric spaces. Trans. Amer. Math. Soc. 365 (2013) 6595-6623.
Abstract, references, and article information   
View Article: PDF

[6] Tiehong Zhao. Generators for the Euclidean Picard modular groups. Trans. Amer. Math. Soc. 364 (2012) 3241-3263.
Abstract, references, and article information   
View Article: PDF

[7] Alexander Alldridge. Boundary orbit strata and faces of invariant cones and complex Ol’shanskiĭ semigroups. Trans. Amer. Math. Soc. 363 (2011) 3799-3828. MR 2775828.
Abstract, references, and article information   
View Article: PDF

[8] Elisha Falbel, Gábor Francsics, Peter D. Lax and John R. Parker. Generators of a Picard modular group in two complex dimensions. Proc. Amer. Math. Soc. 139 (2011) 2439-2447. MR 2784810.
Abstract, references, and article information   
View Article: PDF

[9] Miroslav Englis. Toeplitz operators and localization operators. Trans. Amer. Math. Soc. 361 (2009) 1039-1052. MR 2452833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hongming Ding. Differential equations and recursion relations for Laguerre functions on symmetric cones. Trans. Amer. Math. Soc. 359 (2007) 3239-3250. MR 2299453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jaehyun Hong. Rigidity of smooth Schubert varieties in Hermitian symmetric spaces. Trans. Amer. Math. Soc. 359 (2007) 2361-2381. MR 2276624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Miroslav Englis and Genkai Zhang. On the derivatives of the Berezin transform. Proc. Amer. Math. Soc. 134 (2006) 2285-2294. MR 2213701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. P. de Oliveira. On $\mathbf{3}$-graded Lie algebras, Jordan pairs and the canonical kernel function. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 142-151. MR 2029475.
Abstract, references, and article information   
View Article: PDF

[14] Frank Betten. Causal compactification of compactly causal spaces. Trans. Amer. Math. Soc. 355 (2003) 4699-4721. MR 1997579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jonathan Arazy and Miroslav Englis. Analytic models for commuting operator tuples on bounded symmetric domains. Trans. Amer. Math. Soc. 355 (2003) 837-864. MR 1932728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zhen-Han Tu. Rigidity of proper holomorphic mappings between equidimensional bounded symmetric domains. Proc. Amer. Math. Soc. 130 (2002) 1035-1042. MR 1873777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Genkai Zhang. Tensor products of Minimal Holomorphic Representations. Represent. Theory 5 (2001) 164-190. MR 1835004.
Abstract, references, and article information   
View Article: PDF

[18] Genkai Zhang. Berezin transform on real bounded symmetric domains. Trans. Amer. Math. Soc. 353 (2001) 3769-3787. MR 1837258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] H. D. Nguyêñ. Compact weakly symmetric spaces and spherical pairs. Proc. Amer. Math. Soc. 128 (2000) 3425-3433. MR 1676304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Miroslav Englis. A mean value theorem on bounded symmetric domains. Proc. Amer. Math. Soc. 127 (1999) 3259-3268. MR 1625737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Anthony H. Dooley and Genkai Zhang. Algebras of invariant functions on the Shilov boundaries of Siegel domains. Proc. Amer. Math. Soc. 126 (1998) 3693-3699. MR 1625733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John D. Lorch. An orthogonal family of polynomials on the generalized unit disk and ladder representations of $U(p,q)$. Proc. Amer. Math. Soc. 126 (1998) 3755-3762. MR 1458255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Genkai Zhang. Bloch constants of bounded symmetric domains. Trans. Amer. Math. Soc. 349 (1997) 2941-2949. MR 1329540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Cho-Ho Chu and Pauline Mellon. Iteration of compact holomorphic maps on a Hilbert ball. Proc. Amer. Math. Soc. 125 (1997) 1771-1777. MR 1372026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] María Laura Barberis. Hypercomplex structures on four-dimensional Lie groups. Proc. Amer. Math. Soc. 125 (1997) 1043-1054. MR 1353375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Zhi Min Yan. A norm-preserving $H\sp \infty$ extension problem . Proc. Amer. Math. Soc. 121 (1994) 1049-1056. MR 1198460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Joel M. Cohen and Flavia Colonna. Bounded holomorphic functions on bounded symmetric domains . Trans. Amer. Math. Soc. 343 (1994) 135-156. MR 1176085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Miroslav Engliš. Toeplitz operators on Cartan domains essentially commute with a bilateral shift . Proc. Amer. Math. Soc. 117 (1993) 365-368. MR 1123651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Luis Hernández. Maximal representations of surface groups in bounded symmetric domains . Trans. Amer. Math. Soc. 324 (1991) 405-420. MR 1033234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Giovanna Carcano. Algebras of invariant functions on the \v Silov boundary of generalized half-planes . Proc. Amer. Math. Soc. 111 (1991) 743-753. MR 1039253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 67 found      Go to page: 1 2 3